# SDR DXTA2013081305474

- Difficulty date: August 11, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 5,654 hours, 3,801 cycles
- Engine: Pwc PW306C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30B485101
- Part serial: 22A118
- Condition: Leaking
- Location: Rt Engine Oil
- Part time: 5,516 hours, 3,654 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ENVIRONMENTAL SMOKE NOTICED FROM FRONT WEMAC VENTS.  MORE PRONOUNCED IN HP MODE AND DURING POWER REDUCTION.  CHECKLIST WAS USED AND IT WOULD SEEM TO BE ISOLATED TO THE LEFT PRESSURE SOURCE.  DETERMINED SMOKE TO BE FROM RT ENGINE. REPLACED RT ENGINE OIL PUMP DUE TO INTERNAL LEAKAGE. COMPLETED SATISFACTORY GROUND RUNS AND LEAK CHECKS IAW MM 79-20-05.
